Vol. 6, No. 4, 2013

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 12
Issue 6, 1397–1642
Issue 5, 1149–1396
Issue 4, 867–1148
Issue 3, 605–866
Issue 2, 259–604
Issue 1, 1–258

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
Author Index
To Appear
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Other MSP Journals
Cauchy problem for ultrasound-modulated EIT

Guillaume Bal

Sharp weighted bounds involving $A_{\infty}$

Tuomas Hytönen and Carlos Pérez

Periodicity of the spectrum in dimension one

Alex Iosevich and Mihal N. Kolountzakis

A codimension-two stable manifold of near soliton equivariant wave maps

Ioan Bejenaru, Joachim Krieger and Daniel Tataru

Discrete Fourier restriction associated with KdV equations

Yi Hu and Xiaochun Li

Restriction and spectral multiplier theorems on asymptotically conic manifolds

Colin Guillarmou, Andrew Hassell and Adam Sikora

Homogenization of Neumann boundary data with fully nonlinear operator

Sunhi Choi, Inwon C. Kim and Ki-Ahm Lee

Long-time asymptotics for two-dimensional exterior flows with small circulation at infinity

Thierry Gallay and Yasunori Maekawa

Second order stability for the Monge–Ampère equation and strong Sobolev convergence of optimal transport maps

Guido De Philippis and Alessio Figalli